Advertisement

Archiv der Mathematik

, Volume 62, Issue 6, pp 506–512 | Cite as

On a conjecture of Nakai

  • Achim Schreiner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.Grothendieck, Éléments de géométrie algébrique, 4iéme partie. IHES, Publications Mathématiques 1967.Google Scholar
  2. [2]
    Y. Nakai, High order derivations I. Osaka J. Math.7, 1–27 (1970).Google Scholar
  3. [3]
    C. J. Rego, Remarks on differential operators on algebraic varieties. Osaka J. Math.14, 481–486 (1977).Google Scholar
  4. [4]
    A.Schreiner, Untersuchungen zur Vermutung von Nakai. Dissertation, Universität des Saarlandes 1993.Google Scholar
  5. [5]
    B. Singh, Differential operators on a hypersurface. Nagoya Math. J.103, 67–84 (1986).Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Achim Schreiner
    • 1
  1. 1.Fachbereich 9 MathematikUniversität des SaarlandesSaarbrücken

Personalised recommendations